Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A fixed point theory for multivalued mappings


Author: Lech Pasicki
Journal: Proc. Amer. Math. Soc. 83 (1981), 781-789
MSC: Primary 54H25
DOI: https://doi.org/10.1090/S0002-9939-1981-0630055-9
MathSciNet review: 630055
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In the present paper several theorems are proved for the multi-valued mappings that operate on the type I and type II spaces defined in [10]. The theorems generalize the well-known results for the locally convex spaces.


References [Enhancements On Off] (What's this?)

  • [1] C. Berge, Espaces topologiques, fonctions multivoques, Dunod, Paris, 1966. MR 0105663 (21:4401)
  • [2] J. Daneš, Generalized concentrative mappings and their fixed points, Comm. Math. Univ. Carolinae 11 (1970), 115-136. MR 0263063 (41:7668)
  • [3] R. Engelking, General topology, PWN, Warsaw, 1977. MR 0500780 (58:18316b)
  • [4] K. Fan, Fixed-point and minimax theorems in locally convex topological linear spaces, Proc. Nat. Acad. Sci. U.S.A. 38 (1952), 121-126. MR 0047317 (13:858d)
  • [5] -, A generalization of Tychonoff's fixed point theorem, Math. Ann. 142 (1961), 305-310.
  • [6] S. Hahn, Zur Theorie nichtlinearer Operatorengleichungen in topologischen Vektorräumen, Thesis, Dresden, 1977.
  • [7] S. Kakutani, A generalization of Brouwer's fixed point theorem, Duke Math. J. 8 (1941), 457-459. MR 0004776 (3:60c)
  • [8] L. Pasicki, A generalization of Reich's fixed point theorem, Comment. Math. 23 (to appear). MR 709177 (84k:54044)
  • [9] -, On the measures of noncompactness, Comment. Math. 21 (1979), 203-205. MR 577686 (82f:54036)
  • [10] -, Retracts in metric spaces, Proc. Amer. Math. Soc. 78 (1980), 595-600. MR 556639 (81a:54016)
  • [11] -, Three fixed point theorems, Bull. Acad. Polon. Sci. 28 (1980). MR 620355 (82i:54080)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25

Retrieve articles in all journals with MSC: 54H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0630055-9
Keywords: Homotopy, type I space, fixed point, multi-valued mapping, open cover
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society